# SDR YENA2023060600580

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 23,370 hours, 15,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FOUND, CORROSION ON SEAT TRACK BEAM BTW FR 84 AND Y:340 LH AT CABIN FLOOR STRUCTURE. (W2); REF TOMEX WO 2196, NR 00084, CORROSION ON SEAT TRACK BEAM BTW FR 84 AND Y: 340 LH AT CABIN FLOOR STRUCTURE WSS REMOVED AND EVALUATED OUT OF LIMITS,  THEREFORE IT WAS REPAIRED PER EMB 190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, AND SRM 53-00-10 REPAIR 51. (CONSIDERED AS A MAJOR REPAIR)
